# SDR USAA2009042991023

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 33,626 hours, 13,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2319
- Condition: Discharged
- Location: Cabin
- Part time: 33,620 hours, 13,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 248 - SJC-PHX - EMERGENCY LIGHTS - AFT LEFT POWER SUPPLY FOR EMERGENCY EXIT LIGHTS FAILS TEST ON CIDS.  REMOVED AND REPLACED AFT LEFT POWER SUPPLY FOR EMERGENCY LIGHT SYSTEM PER AIRCRAFT MAINTENANCE MANUAL 33-51-38.  OPERATIONAL CHECK WAS GOOD.
